# SDR HNAA2010031700063

- Difficulty date: March 3, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 53,124 hours, 58,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON AND OFF IN FLIGHT UNCOMMANDED.  PERFORMED OPERATIONAL CHECK, COULD NOT DUPLICATE.  REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL BOX AS MAINTENANCE PRECAUTION.  OPERATIONAL CHECKED GOOD IN ACCORDANCE WITH MM 33-51-00.  OK FOR SERVICE AT THIS TIME.
